# SDR UPS07649333

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VIA ACARS, LOSING HYDRAULIC QUANTITY IN THE CENTER SYSTEM.  C-HYD QUANTITY DECREASED TO .09 ON ARRIVAL.  REPLACED FILTER PLUG O-RING ON NR 10 ACTUATOR.  LEAK CHECK OK.
